# SDR AALA2020022659006

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 38,536 hours, 13,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L CHECK DOOR PRESSURE CAUTION LIGHT DISPLAYED ON CIDS PANEL. MAINTENANCE SERVICED DOOR TO PROPER PRESSURE PER AMM 52-10-00.
